Optimal Constants in the Rosenthal Inequality for Random Variables with Zero Odd Moments
AbstractWe obtain estimates for the best constant in the Rosenthal inequality View the MathML source for independent random variables Î¾1,â€¦,Î¾n with l zero first odd moments, lgreater-or-equal, slanted1. The estimates are sharp in the extremal cases l=1 and l=m, that is, in the cases of random variables with zero mean and random variables with m zero first odd moments.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Harvard University Department of Economics in its series Scholarly Articles with number 2624461.
Date of creation: 2008
Date of revision:
Publication status: Published in Statistics and Probability Letters
Other versions of this item:
- Ibragimov, Marat & Ibragimov, Rustam, 2008. "Optimal constants in the Rosenthal inequality for random variables with zero odd moments," Statistics & Probability Letters, Elsevier, vol. 78(2), pages 186-189, February.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ibragimov, R. & Sharakhmetov, Sh., 2001. "The best constant in the Rosenthal inequality for nonnegative random variables," Statistics & Probability Letters, Elsevier, vol. 55(4), pages 367-376, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ben Steinberg).
If references are entirely missing, you can add them using this form.